# SDR FDEA201307111543

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 12,773 hours, 1,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENTERING COCKPIT, FAINT ODOR SIMILAR TO A  BURNED ELECTRICAL WAS PRESENT.   SWITCHED AIR CONDITION CART AIR TO APU AIR, ODOR STOPPED IAW FIM 21-00-00-2, CHECKED MEC COMP'T NORMAL.  ACFT OK FOR SERVICE.  FINAL CLOSED.
